Journal article icon

Journal article

The zeta function of sI(2) and resolution of singularities

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0305004101005369

Authors


Journal:
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
Volume:
132
Issue:
1
Pages:
57-73
Publication date:
2002-01-05
DOI:
EISSN:
1469-8064
ISSN:
0305-0041
URN:
uuid:a921abcf-43b5-409f-a94a-8c8e22e8cace
Source identifiers:
29330
Local pid:
pubs:29330
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP